# SDR USAA2014020300013

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 38,850 hours, 22,931 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT AT THE 2R DOOR WAS REPORTED INOPERATIVE.  REPLACED BATTERY, EMERGENCY FLASHLIGHT LOCATION AT 2R DOOR OK FOR USE.
